On the equivalence of types
Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 743-771.

Types over a discrete valued field (K,v) are computational objects that parameterize certain families of monic irreducible polynomials in K v [x], where K v is the completion of K at v. Two types are considered to be equivalent if they encode the same family of prime polynomials in K v [x]. In this paper, we find diferent characterizations of the equivalence of types in terms of certain data and operators associated with them.

Un type sur un corps de valuation discrète (K,v) est un objet computationnel qui paramètrise une famille de polynômes unitaires irréductibles sur K v [x], où K v est le complété de K. Deux types sont équivalents s’ils determinent la même famille de polynômes irréductibles sur K v [x]. Dans ce travail, nous donnons différentes caractérisations de la notion d’équivalence de types par rapport à certaines données et des opérateurs qui leur sont associés.

Received:
Accepted:
Published online:
DOI: 10.5802/jtnb.962
Classification: 11Y40,  13A18,  11S05,  14Q05
Keywords: inductive valuation, MacLane chain, Newton polygon, residual polynomial, types
Enric Nart 1

1 Departament de Matemàtiques, Universitat Autònoma de Barcelona, E-08193 Bellaterra, Cerdanyola del Vallès, Barcelona, Catalonia, Spain
@article{JTNB_2016__28_3_743_0,
     author = {Enric Nart},
     title = {On the equivalence of types},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {743--771},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {3},
     year = {2016},
     doi = {10.5802/jtnb.962},
     zbl = {1409.11101},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.962/}
}
TY  - JOUR
TI  - On the equivalence of types
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 743
EP  - 771
VL  - 28
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.962/
UR  - https://zbmath.org/?q=an%3A1409.11101
UR  - https://doi.org/10.5802/jtnb.962
DO  - 10.5802/jtnb.962
LA  - en
ID  - JTNB_2016__28_3_743_0
ER  - 
%0 Journal Article
%T On the equivalence of types
%J Journal de Théorie des Nombres de Bordeaux
%D 2016
%P 743-771
%V 28
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.962
%R 10.5802/jtnb.962
%G en
%F JTNB_2016__28_3_743_0
Enric Nart. On the equivalence of types. Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 743-771. doi : 10.5802/jtnb.962. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.962/

[1] J. Fernández, J. Guàrdia, J. Montes & E. Nart, « Residual ideals of MacLane valuations », J. Algebra 427 (2015), p. 30-75. | Article | MR: 3312294 | Zbl: 1317.13006

[2] J. Guàrdia, J. Montes & E. Nart, « Okutsu invariants and Newton polygons », Acta Arith. 145 (2010), no. 1, p. 83-108. | Article | MR: 2719575 | Zbl: 1266.11121

[3] —, « Higher Newton polygons in the computation of discriminants and prime ideal decomposition in number fields », J. Théor. Nombres Bordeaux 23 (2011), no. 3, p. 667-696. | Article | MR: 2861080 | Zbl: 1266.11131

[4] —, « Newton polygons of higher order in algebraic number theory », Trans. Amer. Math. Soc. 364 (2012), no. 1, p. 361-416. | Article | MR: 2833586 | Zbl: 1252.11091

[5] —, « A new computational approach to ideal theory in number fields », Found. Comput. Math. 13 (2013), no. 5, p. 729-762. | Article | MR: 3105943 | Zbl: 1287.11142

[6] —, « Higher Newton polygons and integral bases », J. Number Theory 147 (2015), p. 549-589. | Article | MR: 3276340 | Zbl: 1394.11071

[7] J. Guàrdia & E. Nart, « Genetics of polynomials over local fields », in Algorithmic arithmetic, geometry, and coding theory, Contemp. Math., vol. 637, Amer. Math. Soc., Providence, RI, 2015, p. 207-241. | Article

[8] J. Guàrdia, E. Nart & S. Pauli, « Single-factor lifting and factorization of polynomials over local fields », J. Symbolic Comput. 47 (2012), no. 11, p. 1318-1346. | Article | MR: 2927133 | Zbl: 1262.11106

[9] S. MacLane, « A construction for prime ideals as absolute values of an algebraic field », Duke Math. J. 2 (1936), no. 3, p. 492-510. | Article | MR: 1545943 | Zbl: 0015.05801

[10] —, « A construction for absolute values in polynomial rings », Trans. Amer. Math. Soc. 40 (1936), no. 3, p. 363-395. | Article | MR: 1501879 | Zbl: 0015.29202

[11] J. Montes, « Polígonos de Newton de orden superior y aplicaciones aritméticas », PhD Thesis, Universitat de Barcelona(Spain), 1999.

[12] E. Nart, « Local computation of differents and discriminants », Math. Comp. 83 (2014), no. 287, p. 1513-1534. | Article | MR: 3167470 | Zbl: 1330.11082

[13] K. Okutsu, « Construction of integral basis. I, II », Proc. Japan Acad. Ser. A Math. Sci. 58 (1982), no. 1 and 2, p. 47-49 and 87-89. | Article | MR: 651298 | Zbl: 0522.13004

[14] Ø. Ore, « Zur Theorie der Algebraischen Körper », Acta Math. 44 (1923), no. 1, p. 219-314. | Article | Zbl: 49.0698.04

[15] —, « Newtonsche Polygone in der Theorie der algebraischen Körper », Math. Ann. 99 (1928), no. 1, p. 84-117. | Article | Zbl: 54.0191.02

[16] M. Vaquié, « Extension d’une valuation », Trans. Amer. Math. Soc. 359 (2007), no. 7, p. 3439-3481 (electronic). | Article | MR: 2299463 | Zbl: 1121.13006

Cited by Sources: